# SDR WRLA97024

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- Engine: Ge CF650C2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: ACG7006501
- Condition: Oil Loss
- Location: Nr 3 Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLT CREW NOTED THAT NR 3 ENGINE OIL QTY WAS FALLING.  FLIGHT CREW ELECTED TO DIVERT AIRCRAFT FOR MAINTENANCE INVESTIGATION.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL WERE UNABLE TO DETERMINE CAUSE OF LOSS.  THERE WAS NO EVIDENCE OF A LEAK, AND NO INDICATION THAT OIL WAS BEING CONSUMED BY ENGINE.  ENGINE WAS SERVICED TO FULL.  GROUND RUN WITH NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
